# SDR CALA2023072402319

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 91,520 hours, 35,782 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING. FUEL CAP MISSING ON ARRIVAL. PLACED ON CDL 28A. DISPATCH DESK: 38 NAME: JL DATE: 21-JUL-23- APPROVED CDL FOR MISSING FUEL CAP. IT IS NECESSARY CAP COUPLING REFUEL N/P 0727540 TOO, NIS MEXJL PARTS INFO. UPDATE FOR INSTALLATION ONLY.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1887525 SN OFF 0001 IPC REFERENCE # 28-25-41 CAP, COUPLING R OFF 0000 ON 31-2825-9-0001 1276. REPLACED PDA 2 FUEL CAP AS REQ'D.
